
Aftercold Syrup
Manufacturer
Biofield Pharma
Salt Composition
Chlorpheniramine Maleate (1mg) + Paracetamol (25mg) + Phenylephrine (2.5mg)
Key Information
Short Description
Aftercold Syrup is commonly prescribed in children to treat common cold symptoms like sore throat, runny nose, cough, sneezing, watery eyes, body ache, and fever.
Dosage Form
Syrup
Introduction
Aftercold Syrup is a combination of three medicines: Chlorpheniramine, paracetamol, and phenylephrine which relieves common cold symptoms. It is commonly prescribed in children to treat symptoms like sore throat, runny nose, cough, sneezing, watery eyes, body ache, and fever. Chlorpheniramine is an antiallergic that relieves allergy symptoms like runny nose, watery eyes, and sneezing. Paracetamol is an analgesic (pain reliever) and antipyretic (fever reducer). Phenylephrine is a nasal decongestant that narrows the small blood vessels providing relief from congestion or stuffiness in the nose.
Directions for Use
Aftercold Syrup may make your child feel sleepy. Ensure your child takes extra care when taking part in physical activities. Never combine Aftercold Syrup with other cold and flu medicines as that may lead to side effects. Stop Aftercold Syrup and immediately report to the doctor if your child develops an itchy rash, facial swelling, or breathing difficulties.
Safety Information
Side Effects
No common side effects listed
How it works
Aftercold Syrup is a combination of three medicines: Chlorpheniramine, paracetamol, and phenylephrine which relieves common cold symptoms. Chlorpheniramine is an antiallergic that relieves allergy symptoms like runny nose, watery eyes, and sneezing. Paracetamol is an analgesic (pain reliever) and antipyretic (fever reducer). Phenylephrine is a nasal decongestant that narrows the small blood vessels providing relief from congestion or stuffiness in the nose.
Quick Tips
Ensure your child takes extra care when taking part in physical activities Never combine Aftercold Syrup with other cold and flu medicines Stop Aftercold Syrup and immediately report to the doctor if your child develops an itchy rash, facial swelling, or breathing difficulties Practice self-care tips: Clean and disinfect surfaces after sneezing and coughing, give your child plenty of fluids, restrain your child from having dairy products, coffee, and foods that are spicy and fried, make your child gargle with warm saltwater, and ensure your child takes enough rest
Related Medicines

Notril Plus Syrup

Grilinctus Paediatric Syrup

Flucret Syrup

Cozytab Plus Syrup

Surdex 1 mg/125 mg/2.5 mg Syrup

Wizaid Syrup

T-Minic Plus Syrup

Dolocold Syrup

Coldnect Syrup
